# SDR DALA2019013100634

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB STA 889-908 IN PAX CABIN IN REF NRC 00238. NRC 00477: CORROSION LEVEL 2, CUSP WEB LT BTW STA 889-908 AT PAX CABIN WAS REPLACED PER SRM 51-41-02-0G. (LP #0925509)
